- -

Mean ergodic composition operators on generalized Fock spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Mean ergodic composition operators on generalized Fock spaces

Show full item record

Seyoum, W.; Mengestie, T.; Bonet Solves, JA. (2019). Mean ergodic composition operators on generalized Fock spaces. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 114(1):1-11. https://doi.org/10.1007/s13398-019-00738-w

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/162602

Files in this item

Item Metadata

Title: Mean ergodic composition operators on generalized Fock spaces
Author: Seyoum, Werkaferahu Mengestie, Tesfa Bonet Solves, José Antonio
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Every bounded composition operator C psi defined by an analytic symbol psi on the complex plane when acting on generalized Fock spaces F phi p,1 <= p <=infinity and p=0, is power bounded. Mean ergodic and uniformly ...[+]
Subjects: Composition operators , Generalized Fock spaces , Power bounded operator , Mean ergodic operator , Uniformly mean ergodic operator
Copyrigths: Reserva de todos los derechos
Source:
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. (issn: 1578-7303 )
DOI: 10.1007/s13398-019-00738-w
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s13398-019-00738-w
Project ID:
info:eu-repo/grantAgreement/MINECO//MTM2016-76647-P/ES/ANALISIS FUNCIONAL, TEORIA DE OPERADORES Y ANALISIS TIEMPO-FRECUENCIA/
info:eu-repo/grantAgreement/GVA//PROMETEO%2F2017%2F102/ES/ANALISIS FUNCIONAL, TEORIA DE OPERADORES Y APLICACIONES/
Thanks:
The research of the first author is supported by ISP project, Addis Ababa University, Ethiopia. The research of the third author was partially supported by the research projects MTM2016-76647-P and GV Prometeo 2017/102 (Spain).[+]
Type: Artículo

References

Albanese, A.A., Bonet, J., Ricker, W.J.: Mean ergodic operators in Fréchet spaces. Anal. Acad. Sci. Fenn. Math. 34, 401–436 (2009)

Beltrán-Meneu, M.J., Gómez-Collado, M.C., Jordá, E., Jornet, D.: Mean ergodic composition operators on Banach spaces of holomorphic functions. J. Funct. Anal. 270, 4369–4385 (2016)

Bierstedt, K.D., Summers, W.H.: Biduals of weighted Banach spaces of analytic functions. J. Austr. Math. Soc. Ser. A 54, 70–79 (1993) [+]
Albanese, A.A., Bonet, J., Ricker, W.J.: Mean ergodic operators in Fréchet spaces. Anal. Acad. Sci. Fenn. Math. 34, 401–436 (2009)

Beltrán-Meneu, M.J., Gómez-Collado, M.C., Jordá, E., Jornet, D.: Mean ergodic composition operators on Banach spaces of holomorphic functions. J. Funct. Anal. 270, 4369–4385 (2016)

Bierstedt, K.D., Summers, W.H.: Biduals of weighted Banach spaces of analytic functions. J. Austr. Math. Soc. Ser. A 54, 70–79 (1993)

Blasco, O.: Boundedness of Volterra operators on spaces of entire functions. Ann. Acad. Sci. Fenn. Math. 43, 89–107 (2018)

Bonet, J., Domański, P.: A note on mean ergodic composition operators on spaces of holomorphic functions. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM 105, 389–396 (2011)

Bonet, J., Mangino, E.: Associated weights for spaces of $$p$$-integrable entire functions. Quaestiones Math. (2019). https://doi.org/10.2989/16073606.2019.1605420

Bonet, J., Ricker, W.J.: Mean ergodicity of multiplication operators in weighted spaces of holomorphic functions. Arch. Math. 92, 428–437 (2009)

Carswell, B.J., MacCluer, B.D., Schuster, A.: Composition operators on the Fock space. Acta Sci. Math. (Szeged) 69, 871–887 (2003)

Constantin, O., Peláez, J.Á.: Integral operators, embedding theorems and a Littlewood-Paley formula on weighted Fock spaces. J. Geom. Anal. 26, 1109–1154 (2015)

Cowen, C., MacCluer, B.: Composition Operators on Spaces of Analytic Functions. CRC Press, Boca Raton (1995)

Dunford, N.: Spectral theory I convergence to projections. Trans. Am. Math. Soc. 54, 185–217 (1943)

Guo, K., Izuchi, K.: Composition operators on Fock type space. Acta Sci. Math. (Szeged) 74, 807–828 (2008)

Krengel, U.: Ergodic Theorems. Walter de Gruyter, Berlin (1985)

Lotz, H.P.: Tauberian theorems for operators on $$L^1$$ and similar spaces. In: Bierstedt, K.D., Fuchssteiner, B. (eds.) Functional Analysis: Surveys and Recent Results III, pp. 117–133. North Holland, Amsterdam (1984)

Lotz, H.P.: Uniform convergence of operators on $$ L^{\infty }$$ and similar spaces. Math. Z. 190, 207–220 (1985)

Lusky, W.: On the isomophism classes of weighted spaces of harmonic and holomorphic functions. Studia Math. 175, 19–45 (2006)

Mengestie, T., Ueki, S.: Integral, differential and multiplication operators on weighted Fock spaces. Complex Anal. Oper. Theory. 13, 935–958 (2019)

Mengestie, T., Seyoum, W.: Topological and dynamical properties of composition operators. Complex Anal. Oper. Theory (2018) (to appear)

Mengestie, T., Seyoum, W.: Spectral properties of composition operators on Fock-Type spaces. Quaest. Math. (2019). https://doi.org/10.2989/16073606.2019.1692092

Shapiro, J.H.: Composition Operators and Classical Function Theory. Springer, New York (1993)

Wolf, E.: Power bounded composition operator. Comp. Method Funct. Theory 12, 105–117 (2012)

Yosida, K.: Functional Analysis. Springer, Berlin (1978)

Yosida, K., Kakutani, S.: Operator-theoretical treatment of Markoff’s Process and Mean Ergodic Theorem. Ann. Math. 42, 188–228 (1941)

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record